Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Child has a red rash on leg and scrotum. What could it be?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
My 3 year old son has a rash on his leg and scrotum that is not itchy or painful but has gotten worse the last couple days. We are transitioning to pull ups and underwear from diapers. Could this be a allergic reaction? The rash has pimples and is red. Not a solid patch.
Posted Tue, 20 Aug 2013 in Sexually Transmitted Diseases
Answered by Dr. Arif N Khan 1 hour later
Thank you for choosing XXXXXXX After analyzing your query and photo I feel it is a DIAPER RASH. I presume your baby is not having any fever ar such red lesions on any other part of body. Hence I feel it could be any allergic reaction to soap, or powder or diaper itself.
As you have already planned to change the diaper to underwear, its a good choice. But I also suggest you to keep your kids clothes clean and dry. You can also keep them in antiseptic solution after washing.
If it is still persisting your baby might need a course of antibiotics.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor